# SDR DL72S010462

- Difficulty date: March 21, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 61,859 hours, 48,498 cycles
- Engine: Pwa JT8D15
- Engine time: 51,066 hours, 36,727 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 7931
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NBR 2 ENG OIL PRESSURE READ IN RED ON CLIMBOUT FROM OMA.    REPLACED OIL PRESSURE TRANSMITTER
